Feeling unwell

Hi All, I am wondering if anyone can help. I am a type 1 diabetic on insulin which consists of 3 x novorapid injections a day and 1 levemir.

I have recently been in hospital for 5 days with an abscess. These seem to re occur every few years. This one though has knocked me for 6. I am constantly exhausted and just have a general feeling of being unwell. I also have started to suffer from IBS over the last 6 years.

My Erythrocyte sedimentation rate blood test has been returned as - 27mm/hr [0-7] - above high reference limit (the gp hasn't queried this figure.) All other blood tests came back normal apart from my cholesterol which was 7.18. I am not on statins and I have refused to go back on them due to them making my arms and legs feel 'heavy.' My HBa1c has come back as 82. (This could be due to the infection I have had as my sugar levels have been all over the place.) I also suffer from depression and have been on ||Setraline 150mg for 8-9 years. My depression seems to have returned recently which isn't helping the situation.

I have been putting on weight, suffering from migraines and have a constant pain in my right arm near where the abscess was.

My doctor requested thyroid blood tests but this has been messed up by the lab so I have to go and get these tested again tomorrow.

I have been signed off work since the end of September and am due to go back on 1st November. At the moment I don't feel strong enough to go back and am worried about my job.

I am at a loose end as to what could be the problem and am confused by the blood test result of erythrocyte sedimentation result.

I am considering going to see a private GP this week as I am not getting anywhere with my nhs gp.

Any help would be greatly appreciated. :)

1 Reply

oldestnewest
  • Your hba1c is rather high this needs to be around 48, this certainly won't help how you are feeling. Perhaps you could do more blood glucose testing to help get your glucose levels down.

    Have you received your thyroid results. If the thyroid is underperforming it will certainly make you feel awful.

    Best wishes.

You may also like...